# SDR VIB420150515001

- Difficulty date: April 14, 2015
- Submitted: May 15, 2015
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems LLC, repair station VIB4368K
- Engine: Pwa PT6A135A
- Engine time: 1,163 hours, 997 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 3032451CL03
- Part serial: HLA435C
- Condition: Cracked
- Location: Engine
- Part time: 1,163 hours, 997 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CT VANE RING IN NR 1 ENGINE HAS CONVERGING CRACKS.
